# SDR 96ZZZX2415

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87147
- Make and model: Cessna 402B
- Aircraft serial: 402B1003
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Cross Feed
- Part time: 7,001 hours
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON LANDING, FLIGHT CREW SMELLED FUEL.  AFTER PULLING PANEL TO REVEAL CROSS-FEED LINE, FOUND A PIN HOLE, EVER SO SMALL, SPRAYING FUEL.  THIS IS AN OPEN ACCESS LINE AND EVEN WITH A GOOD INSPECTION FINDING FUEL STAINS, ARE THE ONLY CLUES OF THIS LINE DETERIORATING.  NOTE:  MEB 87-7-R1.
